Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Antoine Henrot
Title: Extremum problems for eigenvalues of elliptic operators
Additional book information: Birkhäuser Verlag, Basel--Boston--Berlin, x + 202 pp., ISBN 978-3-7643-7705-2, US$49.95

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Leonid Friedlander
Affiliation: University of Arizona
Journal: Bull. Amer. Math. Soc. 45 (2008), 335-338
MSC (2000): Primary 35P15
Published electronically: January 4, 2008
Review copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.